Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe headache, ant-like movement all over my body. Treated for pyelonephritis. What could be wrong?

i feel ant-like movement all over my body including my head and am having strong headache .the movement increases when i eat and when i take alcohol.i was treated for pyelonephritis with augumentin and ceftriazone.the movment seems to want to come out from my eyes and ears.its like sometin is in my throat .i have done urine analysis nothing was not diabetic,i had gonorrhoea about 15 years ago.i dont know what is wrong
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Pharmchuks,
Welcome to heathcare Magic!
Your problem is very non specific but it can be a drug induced problem,
Do you have any rash on the skin, if you have not observed please do so in open daylight.
Such sensations are felt particularly when you are receiving the IV shot of the drug but may follow for sometime in some patients.
If problem continues more than three days of stopping the drugs then you should get CBC, RFT,LFT done and review to a local physician.
Wish you a great health!
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor